Pfaffianization of the three-dimensional three-wave equation

Jun Xiao Zhao*, Gegenhasi, Hon Wah TAM, Xing Biao Hu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

A pfaffianized version of the three-dimensional three-wave equation is found using Hirota and Ohta's pfaffianization procedure. In addition, n-lump solutions to the pfaffianized system are presented.

Original languageEnglish
Pages (from-to)1113-1118
Number of pages6
JournalJournal of Physics A: Mathematical and General
Volume38
Issue number5
DOIs
Publication statusPublished - 4 Feb 2005

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Pfaffianization of the three-dimensional three-wave equation'. Together they form a unique fingerprint.

Cite this